# SDR HNAA0500101

- Difficulty date: November 28, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 44,422 hours, 49,616 cycles
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF NR 2 HYDRAULIC QUANTITY IN FLIGHT WITH ASSOCIATED NR 2 ISO VALVE LIGHT AND OB ROLL SPOILER CAUTION LIGHT.  NR 2 HYDRAULIC QUANTITY REMAINED AT 2 QUARTS.  FOUND TUBE LEAKING AT NR 2 STAY STRUT ACTUATOR.
